We study the existence of multiple blowing up solutions for a semilinear elliptic equation with homogeneous Dirichlet boundary condition, exponential nonlinearity, and a singular source term given by Dirac masses. In particular, we extend the result of Baraket and Pacard [Calc. Var. Partial Differential Equations, 6 (1998), pp. 1–38] by allowing the presence, in the equation, of a weight function possibly vanishing in some points.

Esposito, P. (2005). Blowup solutions for a Liouville equation with singular data. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 36(4), 1310-1345 [10.1137/S0036141003430548].

Blowup solutions for a Liouville equation with singular data

ESPOSITO, PIERPAOLO
2005-01-01

Abstract

We study the existence of multiple blowing up solutions for a semilinear elliptic equation with homogeneous Dirichlet boundary condition, exponential nonlinearity, and a singular source term given by Dirac masses. In particular, we extend the result of Baraket and Pacard [Calc. Var. Partial Differential Equations, 6 (1998), pp. 1–38] by allowing the presence, in the equation, of a weight function possibly vanishing in some points.
2005
Esposito, P. (2005). Blowup solutions for a Liouville equation with singular data. SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 36(4), 1310-1345 [10.1137/S0036141003430548].
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11590/158336
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 51
  • ???jsp.display-item.citation.isi??? 47
social impact